# SDR VTZA95179

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 861
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Press Switch
- Part number: 1103P0645
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

IAD-ALB - FLT NR 6155 - ABORTED THE TAKEOFF DUE TO THE LEFT ENGINE FUEL PRESSURE CAP LIGHT ILLUMINATING. AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 17810 IAW MEL 73-2.  MAINTENACNE LATER CLEARED DMI NR 17810 ON 5-24-95 BY REPLACING THE LEFT FUEL LOW PRESSURE WARNING SWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
